# SDR YENA201806110922

- Difficulty date: June 11, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 57,072 hours, 20,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACKS WERE FOUND ON MULTIPLE HOLES. REFER TO EC A18-465-01. FUSELAGE / CENTER FUSELAGE / FR36 LT PRESSURE PANEL (ACCOMPLISHMENT OF SB 53-1263) CRACKED FASTENER HOLES - TEMPORARY REPAIR; THIS TEMPORARY REPAIR IS APPROVED PER REF /2/ RDAS AS CATEGORY C AND CLASSIFIED AS “MAJOR”.
